# SDR REXA2022120602680

- Difficulty date: December 2, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 20,518 hours, 15,152 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 601R31707112
- Condition: Cracked
- Location: Pax Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CRACKED AT (2) STEP LOCATIONS.  REPAIRED IAW REO 690-52-11-798 REV-.
